Asymptotic behaviour of a Bingham fluid in thin layers

Bunoiu, Renata ; Kesavan, Srinivasan (2004) Asymptotic behaviour of a Bingham fluid in thin layers Journal of Mathematical Analysis and Applications, 293 (2). pp. 405-418. ISSN 0022-247X

Full text not available from this repository.

Official URL:

Related URL:


A nonlinear stationary model describing the behaviour of a Bingham fluid is considered in a thin layer in R3. The limit problem obtained after transforming the original problem into one posed over a fixed reference domain and then letting ε (the parameter representing the thickness of the layer) tend to zero is studied. Existence and uniqueness results and a lower-dimensional 'Bingham-like' constitutive law are obtained. An identical study of a two-dimensional problem yields a one-dimensional model prevalent in engineering literature.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:16337
Deposited On:15 Nov 2010 13:50
Last Modified:22 Feb 2011 10:34

Repository Staff Only: item control page